MathSciNet Relay Station
MathSciNet bibliographic data
MR79873 (18,159f) 62.0X
Rosenblatt, Murray Remarks on some nonparametric estimates of a density function. Ann. Math. Statist. 27 (1956), 832–837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement